Convergenee of some greedy algorithms in Banach spaces

S. J. Dilworth, Denka Kutzarova, V. N. Temlyakov

Research output: Contribution to journalArticlepeer-review


We consider some theoretical greedy algorithms for approximation in Banach spaces with respect to a general dictionary. We prove convergence of the algorithms for Banach spaces which satisfy certain smoothness assumptions. We compare the algorithms and their rates of convergence when the Banach space is Lp (double struck T signd) (1 < p < ∞) and the dictionary is the trigonometric system.

Original languageEnglish (US)
Pages (from-to)489-505
Number of pages17
JournalJournal of Fourier Analysis and Applications
Issue number5
StatePublished - 2002
Externally publishedYes


  • Banach spaces
  • Greedy algorithms
  • Trigonometric approximation

ASJC Scopus subject areas

  • Analysis
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Convergenee of some greedy algorithms in Banach spaces'. Together they form a unique fingerprint.

Cite this